Alert archive / Florida / High Surf Advisories in 2021

High Surf Advisory 4, NWS Jacksonville, FL

November 8, 2021Duval County, Florida

NWS Jacksonville, FL issued this high surf advisory at Nov 8, 2021, 5:06 AM EST for Duval County, Florida. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2021, 5:06 AM EST (10:06 UTC)
Expired
Nov 8, 2021, 3:41 PM EST
In force
11 hr
Issued by
NWS Jacksonville, FL

County Duval County, FL

The radar

The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 10.1 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2021-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2021-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

958 
WHUS42 KJAX 081006
CFWJAX

Coastal Hazard Message
National Weather Service Jacksonville FL
506 AM EST Mon Nov 8 2021

FLZ125-082200-
/O.EXP.KJAX.SU.Y.0003.000000T0000Z-211108T1000Z/
/O.NEW.KJAX.SU.Y.0004.211108T1006Z-211109T0000Z/
/O.CON.KJAX.CF.W.0001.000000T0000Z-211110T0300Z/
/O.CON.KJAX.RP.S.0027.000000T0000Z-211111T0000Z/
Coastal Duval-
506 AM EST Mon Nov 8 2021

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM EST
TUESDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

* WHAT...For the Coastal Flood Warning, significant coastal
  flooding. For the High Surf Advisory, large breaking waves of 7
  to 8 feet. For the High Rip Current Risk, dangerous rip 
  currents.

* WHERE...Coastal Duval County.

* WHEN...For the Coastal Flood Warning, until 10 PM EST Tuesday. 
  For the High Surf Advisory, until 7 PM EST this evening. For 
  the High Rip Current Risk, through Wednesday evening.

* IMPACTS...Numerous roads may be closed. Low lying property 
  including homes, businesses, and some critical infrastructure 
  will be inundated. Some shoreline erosion will occur. 
  Dangerous swimming and surfing conditions and localized beach 
  erosion. Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take the necessary actions to protect flood-prone property. If
travel is required, do not drive around barricades or through
water of unknown depth.

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ124-082200-
/O.EXP.KJAX.SU.Y.0003.000000T0000Z-211108T1000Z/
/O.CON.KJAX.CF.Y.0003.000000T0000Z-211110T0300Z/
/O.CON.KJAX.RP.S.0027.000000T0000Z-211111T0000Z/
Coastal Nassau-
506 AM EST Mon Nov 8 2021

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
TUESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

* WHAT...For the Coastal Flood Advisory, minor coastal flooding. 
  For the High Rip Current Risk, dangerous rip currents.

* WHERE...Coastal Nassau County.

* WHEN...For the Coastal Flood Advisory, until 10 PM EST 
  Tuesday. For the High Rip Current Risk, through Wednesday 
  evening.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected. Rip currents can sweep even 
  the best swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ133-138-082200-
/O.CON.KJAX.CF.W.0001.000000T0000Z-211110T0300Z/
/O.CON.KJAX.SU.Y.0003.000000T0000Z-211109T0900Z/
/O.CON.KJAX.RP.S.0027.000000T0000Z-211111T0000Z/
Coastal St. Johns-Coastal Flagler-
506 AM EST Mon Nov 8 2021

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM EST
TUESDAY...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

* WHAT...For the Coastal Flood Warning, significant coastal
  flooding. For the High Surf Advisory, large breaking waves of 7
  to 8 feet. For the High Rip Current Risk, dangerous rip 
  currents.

* WHERE...Coastal St. Johns and Coastal Flagler Counties.

* WHEN...For the Coastal Flood Warning, until 10 PM EST Tuesday. 
  For the High Surf Advisory, until 4 AM EST Tuesday. For the 
  High Rip Current Risk, through Wednesday evening.

* IMPACTS...Numerous roads may be closed. Low lying property 
  including homes, businesses, and some critical infrastructure 
  will be inundated. Some shoreline erosion will occur. 
  Dangerous swimming and surfing conditions and localized beach 
  erosion. Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take the necessary actions to protect flood-prone property. If
travel is required, do not drive around barricades or through
water of unknown depth.

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

FLZ033-038-132-137-225-325-082200-
/O.CON.KJAX.CF.W.0001.000000T0000Z-211110T0300Z/
Inland St. Johns-Inland Flagler-Eastern Clay-Eastern Putnam-
Trout River-South Central Duval-
506 AM EST Mon Nov 8 2021

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM EST
TUESDAY...

* WHAT...Significant coastal flooding.

* WHERE...St Johns River Basin.

* WHEN...Until 10 PM EST Tuesday.

* IMPACTS...Numerous roads may be closed. Low lying property 
  including homes, businesses, and some critical infrastructure 
  will be inundated. Some shoreline erosion will occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take the necessary actions to protect flood-prone property. If
travel is required, do not drive around barricades or through
water of unknown depth.

&&

$$

GAZ154-166-082200-
/O.CON.KJAX.CF.Y.0003.000000T0000Z-211110T0300Z/
/O.CON.KJAX.RP.S.0027.000000T0000Z-211110T0000Z/
Coastal Glynn-Coastal Camden-
506 AM EST Mon Nov 8 2021

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
TUESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY
EVENING...

* WHAT...For the Coastal Flood Advisory, minor coastal flooding. 
  For the High Rip Current Risk, dangerous rip currents.

* WHERE...Southeast Georgia Beaches.

* WHEN...For the Coastal Flood Advisory, until 10 PM EST 
  Tuesday. For the High Rip Current Risk, through Tuesday 
  evening.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected. Rip currents can sweep even 
  the best swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
1 follow-up statement
371 
WHUS42 KJAX 082041
CFWJAX

Coastal Hazard Message
National Weather Service Jacksonville FL
341 PM EST Mon Nov 8 2021

FLZ125-091000-
/O.CAN.KJAX.SU.Y.0004.000000T0000Z-211109T0000Z/
/O.CON.KJAX.CF.W.0001.000000T0000Z-211110T0300Z/
/O.CON.KJAX.RP.S.0027.000000T0000Z-211111T0000Z/
Coastal Duval-
341 PM EST Mon Nov 8 2021

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM EST
TUESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...
...HIGH SURF ADVISORY IS CANCELLED...

* WHAT...For the Coastal Flood Warning, significant coastal
  flooding around times of high tide. For the High Rip Current 
  Risk, dangerous rip currents.

* WHERE...Coastal Duval County.

* WHEN...For the Coastal Flood Warning, until 10 PM EST Tuesday. 
  For the High Rip Current Risk, through Wednesday evening.

* IMPACTS...Numerous roads may be closed. Low lying property 
  including homes, businesses, and some critical infrastructure 
  will be inundated. Some shoreline erosion will occur. Rip 
  currents can sweep even the best swimmers away from shore into 
  deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take the necessary actions to protect flood-prone property. If
travel is required, do not drive around barricades or through
water of unknown depth.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ133-138-091000-
/O.CON.KJAX.CF.W.0001.000000T0000Z-211110T0300Z/
/O.CON.KJAX.SU.Y.0003.000000T0000Z-211109T0900Z/
/O.CON.KJAX.RP.S.0027.000000T0000Z-211111T0000Z/
Coastal St. Johns-Coastal Flagler-
341 PM EST Mon Nov 8 2021

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM EST
TUESDAY...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

* WHAT...For the Coastal Flood Warning, significant coastal
  flooding around times of high tide. For the High Surf Advisory,
  large breaking waves of 6 to 8 feet. For the High Rip Current 
  Risk, dangerous rip currents.

* WHERE...Coastal St. Johns and Coastal Flagler Counties.

* WHEN...For the Coastal Flood Warning, until 10 PM EST Tuesday. 
  For the High Surf Advisory, until 4 AM EST Tuesday. For the 
  High Rip Current Risk, through Wednesday evening.

* IMPACTS...Numerous roads may be closed. Low lying property 
  including homes, businesses, and some critical infrastructure 
  will be inundated. Some shoreline erosion will occur. 
  Dangerous swimming and surfing conditions and localized beach 
  erosion. Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take the necessary actions to protect flood-prone property. If
travel is required, do not drive around barricades or through
water of unknown depth.

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

&&

$$

FLZ033-038-132-137-225-325-091000-
/O.CON.KJAX.CF.W.0001.000000T0000Z-211110T0300Z/
Inland St. Johns-Inland Flagler-Eastern Clay-Eastern Putnam-
Trout River-South Central Duval-
341 PM EST Mon Nov 8 2021

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM EST
TUESDAY...

* WHAT...Significant tidal flooding around times of high tide.

* WHERE...St Johns River Basin.

* WHEN...Until 10 PM EST Tuesday.

* IMPACTS...Numerous roads may be closed. Low lying property 
  including homes, businesses, and some critical infrastructure 
  will be inundated. Some shoreline erosion will occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take the necessary actions to protect flood-prone property. If
travel is required, do not drive around barricades or through
water of unknown depth.

&&

$$

GAZ154-166-091000-
/O.CON.KJAX.CF.Y.0003.000000T0000Z-211110T0300Z/
/O.CON.KJAX.RP.S.0027.000000T0000Z-211110T0000Z/
Coastal Glynn-Coastal Camden-
341 PM EST Mon Nov 8 2021

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
TUESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY
EVENING...

* WHAT...For the Coastal Flood Advisory, minor coastal flooding 
  around times of high tide. For the High Rip Current Risk, 
  dangerous rip currents.

* WHERE...Southeast Georgia Beaches.

* WHEN...For the Coastal Flood Advisory, until 10 PM EST 
  Tuesday. For the High Rip Current Risk, through Tuesday 
  evening.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected. Rip currents can sweep even 
  the best swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ124-091000-
/O.CON.KJAX.CF.Y.0003.000000T0000Z-211110T0300Z/
/O.CON.KJAX.RP.S.0027.000000T0000Z-211111T0000Z/
Coastal Nassau-
341 PM EST Mon Nov 8 2021

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
TUESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

* WHAT...For the Coastal Flood Advisory, minor coastal flooding
  around times of high tide. For the High Rip Current Risk, 
  dangerous rip currents.

* WHERE...Coastal Nassau County.

* WHEN...For the Coastal Flood Advisory, until 10 PM EST 
  Tuesday. For the High Rip Current Risk, through Wednesday 
  evening.

* IMPACTS...Flooding of lots, parks, and roads with only 
  isolated road closures expected. Rip currents can sweep even 
  the best swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this high surf advisory went out at Nov 8, 3:47 AM EST, 1 hour 19 minutes earlier.

Area forecast discussion, Nov 8, 3:47 AM EST, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
347 AM EST Mon Nov 8 2021

...HAZARDOUS SURF / MARINE CONDITIONS CONTINUE, COASTAL FLOOD
WARNING AND ADVISORY EXTENDED THROUGH TUESDAY EVENING...

.NEAR TERM [Through Tonight]...

Clear skies and a light northwest flow over the area is dipping
our morning lows into the low to mid 40s for most inland areas
thanks to good radiative cooling with upper 40s along the SE GA
coast and the low 50s along the NE FL coast. It's possible that
far NW portions of the area near the Altamaha river basin may see
a few isolated spots where temperatures drop briefly into the
upper 30s.

Today will be dry, sunny and less windy as high pressure builds
in from the northwest and the low pressure system departs away
into the Atlantic. The mid/upper level ridging will stretch from
the central Gulf coast NNE along the spine of the Appalachian
mountains and promote subsidence over the region. Our high temps
will be below normal as sunny skies are offset by the cold air
advection with highs struggling to reach 70 degrees along the
coastal counties and beaches while topping out only in the low 70s
inland. Winds will be a little lighter today with northerly winds
around 5-10 mph inland and a little higher at the coast and over
the St Johns river basin around 10-15 mph.

Minor to Moderate coastal flooding concerns continue through this
evening into Tuesday through upcoming high tide cycles at the
coast and especially along the NE FL coast and the St Johns river
basin. The Coastal Flood Advisory for the SE GA coast and Nassau
County coast and the Coastal Flood Warning for the rest of the NE
FL coast and the St. Johns River Basin have been extended through
Tuesday evening. Coastal flooding could remain a concern, possibly
into midweek, especially along the St. Johns River where water
will continue to seiche in the northerly wind pattern. (See
hydrology section for more info)

Tonight, clear skies and high pressure in control will set the
stage for another night of good radiational cooling as light
northerly flow and the dry airmass allows for below normal lows
well into the 40s inland, around 50 degrees along the SE GA coast,
and the low to mid 50s at the NE FL coast.

.SHORT TERM [Tuesday Through Wednesday]...

The short term period begins with an upper level ridge centered
over central Mexico, with the ridge axis extending east
northeastward across the northern Gulf coast, the FL/GA border
and along the coast of the Carolinas. The ridge axis will shift
southward as an upper trough digs across the Four Corners Region
and then across the southern Plains on Wednesday, and the northern
Gulf coast by Thursday morning. Cirrus clouds will increase across
the area Wednesday night ahead of the upper level trough. A strong
surface area of low pressure will remain east of North Carolina to
the north of Bermuda, with surface high pressure centered over the
Southeast. The surface ridge will slowly shift eastward through
the middle of the week, to east of the Carolinas by Wednesday
afternoon. Northeasterly low level flow on Tuesday will become
easterly on Wednesday and southeasterly Wednesday night. Low level
moisture will lift northward up the Florida peninsula Wednesday
and Wednesday night.

Dry conditions are forecast to prevail on Tuesday. A rogue shower
cannot be ruled out late on Wednesday, but probabilities are 10%
or less for now. Temperatures will continue to warm through the
middle of the week. Highs will be in the low to mid 70s on
Tuesday, and the 70s to near 80 on Wednesday. Overnight lows will
see the biggest temperature increases, with lows in the mid 40s
Wednesday morning across interior southeast Georgia, and the mid
50s Thursday morning. For interior northeast Florida, lows will be
in the upper 40s to low 50s Wednesday morning, and the upper 50s
to lower 60s Thursday morning. For the coastal areas, lows will be
in the mid 50s to low 60s Wednesday morning, and the mid 60s
Thursday morning.

.LONG TERM [Thursday Through Monday]...

An upper level shortwave will round the base of the trough and
lift northeast across the Tennessee Valley on Thursday. A strong
upper level low will dive southeast into the northern Plains, and
surface low pressure will deepen and occlude over the northern
Plains near Lake Superior. Southeasterly low level flow will
become southerly ahead of a cold front pushing into the
Southeast. Rain chances will begin to increase, with isolated to
widely scattered showers developing Thursday afternoon. Models are
in good agreement that a front will approach the area on Friday,
and move across the area on Saturday. Will show high end scattered
showers and possibly storms on Friday into Friday night ahead of
the cold front, with conditions improving on the day on Friday.
Much cooler and drier weather is then forecast the second half of
next week into early next week.

Highs Thursday and Friday will warm into the mid 70s to lower
80s, with highs only in the upper 50s to mid 60s on Sunday.
&&

.AVIATION...
[Through 06Z Tuesday]

VFR conditions with clear/sunny skies will prevail through the
period. Light northwest winds overnight will become north to north
northeast around 10 knots with higher gusts by Monday afternoon.
Winds will then diminish 5 knots or less after sunset.

&&

.MARINE...

Strong low pressure will continue to move further into the
Atlantic. Elevated winds and waves in the wake of this low will
keep hazardous conditions ongoing early this week. A Small Craft
Advisory is in effect for the nearshore waters through Tuesday
afternoon and for the offshore waters through Tuesday evening,
High pressure will build northwest of the waters today and shift to
the north through midweek, then a cold front will cross the waters
late Friday.

Rip Currents: High risk of rip currents at SE GA beaches through
Tuesday and the NE FL beaches through Wednesday.

&&

.HYDROLOGY...

Coastal/tidal flooding...Coastal Flood Warning extended for the
NE FL coast and St. Johns River Basin through Tuesday evening.
Coastal Flood Advisory extended for the Southeast Georgia coast
and Nassau County coast through Tuesday evening.

Elevated tides will remain trapped in the St. Johns River basin
today through possibly midweek, sloshing (seiche effect) north to
south within the river basin during high tide periods. Coastal
Flood Advisories will likely be needed along the St Johns River
basin beyond Tuesday evening. In addition, battering surf and
strong swells from the departing storm system will continue
through tonight, which could prolong beachfront erosion issues.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  70  42  74  44  74 /   0   0   0   0   0
SSI  69  51  71  54  74 /   0   0   0   0   0
JAX  70  46  72  52  75 /   0   0   0   0   0
SGJ  69  55  73  59  75 /   0   0   0   0  10
GNV  71  44  73  50  77 /   0   0   0   0  10
OCF  72  46  75  53  79 /   0   0   0   0  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Warning until 10 PM EST Tuesday for Coastal Duval-
     Coastal Flagler-Coastal St. Johns-Eastern Clay-Eastern
     Putnam-Inland Flagler-Inland St. Johns-South Central Duval-
     Trout River.

     Coastal Flood Advisory until 10 PM EST Tuesday for Coastal
     Nassau.

     High Rip Current Risk through Wednesday evening for Coastal
     Duval-Coastal Flagler-Coastal Nassau-Coastal St. Johns.

     High Surf Advisory until 7 PM EST this evening for Coastal Duval.

     High Surf Advisory until 4 AM EST Tuesday for Coastal Flagler-
     Coastal St. Johns.

GA...High Rip Current Risk through Tuesday evening for Coastal Camden-
     Coastal Glynn.

     Coastal Flood Advisory until 10 PM EST Tuesday for Coastal
     Camden-Coastal Glynn.

AM...Small Craft Advisory until 4 AM EST Wednesday for Waters from
     Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
     Waters from Fernandina Beach to St. Augustine FL from 20 to
     60 NM-Waters from St. Augustine to Flagler Beach FL from 20
     to 60 NM.

     Small Craft Advisory until 3 PM EST Tuesday for Coastal waters
     from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM.

&&

Nearby

High Surf Advisories in Florida, 2021Every high surf advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.